Alert archive / Texas / Special Weather Statements in 2016
Special Weather Statement, NWS Fort Worth, TX
NWS Fort Worth, TX issued this special weather statement at May 27, 2016, 1:07 AM CDT for Stephens County, Texas. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2016, 1:07 AM CDT (06:07 UTC)
- Expired
- May 27, 2016, 1:30 AM CDT
- In force
- 23 min
- Issued by
- NWS Fort Worth, TX
County Stephens County, TX
The radar
The Dyess AFB radar (KDYX), 47 km from the middle of the area, began a volume at 06:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.1 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 301 J/kg
- Mixed-layer CIN
- -307 J/kg
- Mixed-layer LCL
- 1278 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 100 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
861
WWUS84 KFWD 270607
SPSFWD
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT FRI MAY 27 2016
TXZ115-270630-
STEPHENS TX-
107 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEPHENS COUNTY UNTIL 130 AM
CDT...
AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.
LAT...LON 3295 9910 3296 9875 3295 9858 3252 9858
3252 9910
TIME...MOT...LOC 0607Z 244DEG 29KT 3268 9897
$$
30What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this special weather statement went out at May 27, 12:22 AM CDT, 45 minutes earlier.
Area forecast discussion, May 27, 12:22 AM CDT, 45 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1222 AM CDT FRI MAY 27 2016 .AVIATION... Widespread convective weather extends from Kansas to Central Texas in association with the impressive looking upper trough over CO/NM. The line of storms which raked the Dallas-Fort Worth area has weakened. However, good lift associated with the upper trough continues to overspread the area in waves, an we continue to see training thunderstorms between the DFW and Waco areas. The latest TAF set will include a TEMPO for ts at KACT through 09z to account for the southward shifting line of storms. Thunder in the Metroplex should cease in another hour or two. The HRRR advertises another round of convection prior to sunrise as the next impulse rotates across the region. This is certainly possible as we are seeing additional thunderstorms develop over west-central TX. Chances are that this activity would remain more isolated in nature due to the atmosphere being so worked over from this evening's storms. Other guidance such as the Texas Tech WRF are indicating that tonight's activity will shift east of the region by sunrise, and that additional storms will be possible again by Friday afternoon as the trough shifts into the Plains. We will also have peak heating going for us at this time, so another VCTS has been added to all areas for Friday afternoon. These storms should move east of the area around midnight tomorrow night as the upper trough axis shifts east of the Plains. 30 && .UPDATE... The forecast has been updated to include Severe Thunderstorm Watch 219 for western counties of north and central TX. Storms are firing in this region within an enhanced area of lift associated with the upper trough over NM/CO. Storms will have the potential of becoming severe for at least the next couple of hours. Supercells have already exhibited impressive structure based on RADAR appearance. It looks like these storms will soon be merging into a large cluster, possible propagating east to the I-35 corridor prior to midnight. The threat for severe storms should decrease as storms approach I-35 later this evening, but will need to be watched for lingering damaging wind potential if it becomes an organized MCS. Otherwise, another round of storms will be possible again by tomorrow afternoon as the atmosphere recovers and the main axis of the upper trough crosses the region. 30 && .PREV DISCUSSION... /ISSUED 344 PM CDT THU MAY 26 2016/ Numerous showers and thunderstorms will continue across the southeast sections of the forecast area through late afternoon. These storms are in an a very moist and unstable environment and will have the potential to produce heavy rainfall along with a threat of strong winds. The remainder of North and Central Texas is currently in a region of subsidence as evident by the 18Z FWD sounding. There is still very moist air in place across the region and some scattered showers will be ongoing through late afternoon. Thunderstorms are expected to develop west/southwest of the region on the dryline. These storms should lift northeast off the dryline into western North Texas before sunset. The extent and severity of thunderstorms across the region will be very dependent on how much the atmosphere can recover and how fast the cap breaks. Since large scale forcing for ascent associated with the approaching upper low will continue to increase, we feel the cap will eventually break and that storms will increase in coverage from west to east through the evening. Any storms that develop this evening will have a potential to become severe, especially west of the Interstate 35 corridor. Damaging wind and hail will be the primary hazards. However, there will be an isolated tornado threat generally west of the US 281 corridor through mid evening. The most likely scenario is that evening storms will develop into a complex that will move east/southeast across the region overnight. Overall, the severe threat overnight will be fairly low, but the potential for locally heavy rainfall will increase. By Friday morning the complex of storms should move through the east/southeast zones. The primary hazard with these storms will be from heavy rainfall and flooding. Depending on how fast the storms end on Friday morning...there should be a lull in activity from late morning through early afternoon. However, storm chances will increase again Friday afternoon as a final piece of upper level energy associated with the upper system rotates across the region. There will be a potential for a few severe storms along with heavy rainfall Friday afternoon. But again, it will all depend on how much recovery can take place after morning convection. We will leave a flash flood watch in effect through Friday afternoon south of a line from Goldthwaite to Hillsboro to Athens. This area will likely see 2 to 4 inches of rainfall through Friday afternoon. There should even be a few spots that receive over 6 inches of rainfall before Friday evening. Storm chances will end from west to east Friday afternoon/evening with the departing upper trough. However, North and Central Texas will remain in an active weather pattern through the Memorial weekend and into next week as another upper trough develops across the southwestern CONUS. Although it will be difficult to pinpoint the timing and locations for storms any particular day, atmospheric moisture will remain high through the week and any perturbations in the flow could result in storms, especially during the afternoon and evening hours. Therefore, we will leave chance pops every day next week. 79 && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 71 89 71 86 69 / 40 20 10 20 40 Waco 71 88 70 85 69 / 40 20 10 20 30 Paris 68 85 69 85 68 / 60 30 10 20 30 Denton 68 88 68 84 67 / 30 20 10 20 40 McKinney 69 87 69 84 68 / 40 20 10 20 40 Dallas 72 89 72 86 70 / 40 20 10 20 40 Terrell 70 87 70 85 68 / 50 20 10 20 30 Corsicana 71 88 70 86 69 / 50 30 10 20 30 Temple 70 87 70 84 69 / 40 30 20 20 30 Mineral Wells 67 88 69 84 67 / 20 10 10 30 40 && .FWD Watches/Warnings/Advisories... Flash Flood Watch through this afternoon for TXZ135-142>148- 156>162-174-175. &&
Hazardous weather outlook, May 26, 3:43 PM CDT, 9 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 343 PM CDT THU MAY 26 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271300- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 343 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND OVERNIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE GREATEST THREAT WEST OF INTERSTATE 35. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY HAZARDS...BUT A LOW TORNADO THREAT WILL ALSO EXIST AS VERTICAL WIND SHEAR CONTINUES TO INCREASE. WITH DEEP MOISTURE IN PLACE ACROSS THE REGION...FLASH FLOODING IS POSSIBLE WITH THE HIGHEST RISK SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS...WHERE A FLASH FLOOD WATCH IS IN EFFECT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY ALTHOUGH TEMPORARY LULLS IN HEAVY RAINFALL ARE POSSIBLE WITH A CONTINUED RISK FOR FLASH FLOODING...ESPECIALLY SOUTH AND EAST OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS. SEVERE STORMS ARE ALSO POSSIBLE DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS...BUT THE RISK FOR A FEW TORNADOES CANNOT BE RULED OUT. STORM CHANCES WILL DECREASE FROM WEST TO EAST FRIDAY EVENING. SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...WITH MEMORIAL DAY THE MAIN FOCUS DURING THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH TONIGHT MAINLY WEST OF I-35. CARLAW
In the hours before
Special weather statement, May 26, 11:52 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1152 PM CDT THU MAY 26 2016
TXZ145-270530-
HILL TX-
1152 PM CDT THU MAY 26 2016
...SIGNIFICANT WEATHER ADVISORY FOR HILL COUNTY UNTIL 1230 AM CDT...
AT 1152 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LAKE WHITNEY STATE PARK...OR 15 MILES NORTHEAST OF CLIFTON...MOVING
EAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HILLSBORO...WHITNEY...ITASCA...BYNUM...CARL'S CORNER...LAKE WHITNEY STATE
PARK...ABBOTT...MERTENS AND AQUILLA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO CLOSELY MONITOR FOR ADDITIONAL
INFORMATION OR POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE IN
FORT WORTH.
&&
LAT...LON 3179 9733 3184 9728 3184 9733 3188 9739
3189 9736 3190 9737 3194 9743 3197 9738
3198 9738 3199 9741 3203 9743 3201 9748
3206 9749 3219 9703 3206 9694 3207 9689
3197 9683 3175 9729
TIME...MOT...LOC 0452Z 265DEG 35KT 3192 9737
BAINSpecial weather statement, May 27, 12:31 AM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1231 AM CDT FRI MAY 27 2016
TXZ143-270600-
HAMILTON TX-
1231 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN HAMILTON COUNTY UNTIL 100
AM CDT...
AT 1230 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
HAMILTON...MOVING EAST AT 35 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
HAMILTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3190 9793 3167 9777 3150 9810 3150 9812
3168 9824
TIME...MOT...LOC 0530Z 247DEG 32KT 3162 9811
BAINLocal storm report, May 27, 1:01 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
101 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 PM TSTM WND DMG 7 NW COMANCHE 31.97N 98.70W
05/26/2016 COMANCHE TX LAW ENFORCEMENT
DELAYED REPORT---COMANCHE CO SHERIFF'S OFFICE REPORTED
TREES DOWN AT INTERSECTION OF CR 157 AND 103. TIME
ESTIMATED VIA RADAR.Local storm report, May 27, 1:04 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD COMANCHE 31.90N 98.62W
05/27/2016 COMANCHE TX LAW ENFORCEMENT
DELAYED REPORT---SEVERAL COUNTY AND FM ROADS CLOSED DUE
TO FLOODING. CR WITH WATER COVERING THE ROAD SURFACE
INCLUDE CR409...FM587...CR419...FM1689.Local storm report, May 27, 1:04 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM FLASH FLOOD COMANCHE 31.90N 98.62W
05/26/2016 COMANCHE TX LAW ENFORCEMENT
DATE CORRECTED. DELAYED REPORT---SEVERAL COUNTY AND FM
ROADS CLOSED DUE TO FLOODING. CR WITH WATER COVERING
THE ROAD SURFACE INCLUDE CR409...FM587...CR419...FM1689.Special weather statement, May 27, 1:07 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT FRI MAY 27 2016
TXZ115-270630-
STEPHENS TX-
107 AM CDT FRI MAY 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR STEPHENS COUNTY UNTIL 130 AM
CDT...
AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH.
NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.
LAT...LON 3295 9910 3296 9875 3295 9858 3252 9858
3252 9910
TIME...MOT...LOC 0607Z 244DEG 29KT 3268 9897
30The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 7:19 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 71 min |
| May 26, 7:41 PM CDT | Special Weather Statement | FWD | Eastland | 34 min |
| May 26, 7:45 PM CDT | Tornado Warning | FWD | Eastland, Stephens | 45 min |
| May 26, 7:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland | 62 min |
| May 26, 8:29 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Palo Pinto, Stephens | 61 min |
| May 26, 8:38 PM CDT | Tornado Warning | FWD | Comanche | 37 min |
| May 26, 8:47 PM CDT | Flash Flood Warning | FWD | Comanche, Eastland | 5 hr |
| May 26, 8:58 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 62 min |
| May 26, 9:00 PM CDT | Areal Flood Advisory | FWD | Stephens | 3 hr |
| May 26, 9:11 PM CDT | Severe Thunderstorm Warning | FWD | Erath, Palo Pinto | 64 min |
| May 26, 9:22 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 53 min |
| May 26, 9:36 PM CDT | Areal Flood Advisory | FWD | Erath, Palo Pinto | 3 hr |
| May 26, 9:39 PM CDT | Severe Thunderstorm Warning | FWD | Hood, Parker, Somervell | 66 min |
| May 26, 9:47 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 27 min |
| May 26, 9:52 PM CDT | Areal Flood Warning | FWD | Leon, Robertson | 6 hr |
| May 26, 9:58 PM CDT | Special Weather Statement | FWD | Jack | 32 min |
| May 26, 10:16 PM CDT | Severe Thunderstorm Warning | FWD | Johnson, Tarrant | 59 min |
| May 26, 10:37 PM CDT | Special Weather Statement | FWD | Bosque, Johnson | 53 min |
| May 26, 10:49 PM CDT | Special Weather Statement | FWD | Mills | 56 min |
| May 26, 10:52 PM CDT | Special Weather Statement | FWD | Dallas | 38 min |
| May 26, 11:06 PM CDT | Special Weather Statement | FWD | Ellis | 24 min |
| May 26, 11:14 PM CDT | Areal Flood Advisory | FWD | Bosque, Hamilton, Hill, Johnson, Mills | 4 hr |
| May 26, 11:24 PM CDT | Special Weather Statement | FWD | Bosque, Hamilton | 36 min |
| May 26, 11:52 PM CDT | Special Weather Statement | FWD | Hill | 38 min |
| May 27, 12:03 AM CDT | Flash Flood Warning | FWD | Bosque, Hamilton, Mills | 3 hr |
| May 27, 12:31 AM CDT | Special Weather Statement | FWD | Hamilton | 29 min |
| May 27, 1:42 AM CDT | Flash Flood Warning | FWD | Stephens | 4 hr |
| May 27, 1:45 AM CDT | Areal Flood Warning | FWD | Comanche, Eastland | 3 hr |
| May 27, 2:21 AM CDT | Special Weather Statement | FWD | Eastland | 54 min |
| May 27, 3:10 AM CDT | Special Weather Statement | FWD | Erath | 50 min |
| May 27, 3:44 AM CDT | Areal Flood Warning | FWD | Leon, Robertson | 3 hr |
| May 27, 3:47 AM CDT | Severe Thunderstorm Warning | FWD | Erath, Hood, Somervell | 58 min |
| May 27, 4:08 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 67 min |
| May 27, 4:13 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Johnson | 62 min |
| May 27, 4:56 AM CDT | River Flood Warning | FWD | Denton | 45 hr |
| May 27, 5:04 AM CDT | Special Weather Statement | FWD | Dallas | 26 min |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 12 days |
| May 27, 5:19 AM CDT | River Flood Warning | FWD | Comanche | 40 hr |
| May 27, 5:27 AM CDT | River Flood Warning | FWD | Wise | 17 days |
| May 27, 5:45 AM CDT | Areal Flood Advisory | FWD | Hamilton | 3 hr |
| May 27, 5:51 AM CDT | Flash Flood Warning | FWD | Bosque | 3 hr |
| May 27, 5:55 AM CDT | Areal Flood Advisory | FWD | Comanche, Erath | 3 hr |
| May 27, 5:57 AM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 27, 6:34 AM CDT | Flash Flood Warning | FWD | Comanche, Eastland, Erath | 4 hr |
| May 27, 8:36 AM CDT | Areal Flood Advisory | FWD | Hood, Johnson, Somervell | 3 hr |
| May 27, 8:49 AM CDT | River Flood Warning | FWD | Bosque | 18 hr |
| May 27, 9:17 AM CDT | River Flood Warning | FWD | Bosque, McLennan | 17 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Dallas | 27 days |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Henderson, Navarro | 29 hr |
| May 27, 9:29 AM CDT | River Flood Warning | FWD | Anderson, Freestone, Leon | 7 days |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Hamilton | 24 hr |
| May 27, 9:37 AM CDT | River Flood Warning | FWD | Coryell | 31 hr |
| May 27, 10:01 AM CDT | River Flood Warning | FWD | Limestone | 49 hr |
| May 27, 3:54 PM CDT | River Flood Warning | FWD | Dallas | 15 hr |
| May 27, 4:27 PM CDT | River Flood Warning | FWD | Erath, Hamilton | 15 hr |
Nearby
Special Weather Statements in Texas, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.